RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2009, Volume 5, Number 2, Pages 145–158 (Mi nd86)  

This article is cited in 1 scientific paper (total in 2 paper)

Isomorphisms of geodesic flows on quadrics

A. V. Borisov, I. S. Mamaev

Institute of Computer Science

Abstract: We consider several well-known isomorphisms between Jacobi's geodesic problem and some integrable cases from rigid body dynamics (the cases of Clebsch and Brun). A relationship between these isomorphisms is indicated. The problem of compactification for geodesic flows on noncompact surfaces is stated. This problem is hypothesized to be intimately connected with the property of integrability.

Keywords: quadric, geodesic flows, integrability, compactification, regularization, isomorphism.

Full text: PDF file (532 kB)

Document Type: Article
UDC: 517.93+512.77
MSC: 53C22, 37Kxx
Received: 03.06.2008

Citation: A. V. Borisov, I. S. Mamaev, “Isomorphisms of geodesic flows on quadrics”, Nelin. Dinam., 5:2 (2009), 145–158

Citation in format AMSBIB
\Bibitem{BorMam09}
\by A.~V.~Borisov, I.~S.~Mamaev
\paper Isomorphisms of geodesic flows on quadrics
\jour Nelin. Dinam.
\yr 2009
\vol 5
\issue 2
\pages 145--158
\mathnet{http://mi.mathnet.ru/nd86}


Linking options:
  • http://mi.mathnet.ru/eng/nd86
  • http://mi.mathnet.ru/eng/nd/v5/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Burov, “On the motion of a solid body on spherical surfaces”, Journal of Mathematical Sciences, 199:5 (2014), 501–509  mathnet  crossref  mathscinet
    2. Alexey V. Borisov, Nikolay A. Kudryashov, “Paul Painlevé and His Contribution to Science”, Regul. Chaotic Dyn., 19:1 (2014), 1–19  mathnet  crossref
  • Нелинейная динамика
    Number of views:
    This page:85
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019